MathSciNet Relay Station
MathSciNet bibliographic data
MR2262846 11B39 (05A15 05A19 11B37)
Greene, Curtis; Wilf, Herbert S. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1161–1189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement